# SDR SWIA202164630

- Difficulty date: December 29, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT CENTER FLOOR BOARD LH SUPPORT ANGLE P/N CC670-33199-3 IS CRACKED.   (C CHECK RO 02/22/2022)   REMOVED AND REPLACED COCKPIT CENTER FLOOR BOARD LH SUPPORT ANGLE P/N CC670-33199-3. REF. CRJ700 SRM 51-42-06-001-001-A01  AND DWG CC670-33052 REV G. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
